# SDR CA080225014

- Difficulty date: February 22, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Boeing 737-200
- Engine: Pwa JT8D17A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Clutch
- Condition: Disengaged
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DEPARTING YOW THE AIRCRAFT EXHIBITED AN UNCOMMANDED ROLL TO THE LEFT REQUIRING 2-3 UNITS OF RUDDER TRIM TO CORRECT.  THE CREW OBSERVED NO ASSYMMETRY INDICATION IN THE FLIGHT DECK BUT IT WAS VISUALLY CONFIRMED THAT THE RIGHT INBOARD AFT FLAP WAS PARTIALLY EXTENDED.  MAINTENANCE FOUND THE INBOARD TRAILING EDGE FLAP CLUTCH DISENGAGED.  THE MECHANISM WAS INSPECTED, THE CLUTCH BELLCRANK RESET AND THE SYSTEM FUNCTION CHECKED SERVICEABLE. (TC# 20080225014)
